Numerical analysis of Jacobi series - A quasi-Monte-Carlo approach

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Fourier coefficients for multivariate Jacobi series are computed by means of low-discrepancy sequences. Error bounds are given in terms of discrepancy.

Original languageEnglish
Pages (from-to)473-481
Number of pages9
JournalMathematics and Computers in Simulation
Issue number2-5
Publication statusPublished - 1 Aug 1998


  • Discrepancy
  • Quasi-Monte Carlo methods

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Numerical analysis of Jacobi series - A quasi-Monte-Carlo approach'. Together they form a unique fingerprint.

Cite this